JournalszaaVol. 23, No. 4pp. 765–774

Averaging of Perturbed One Sided Lipschitz Differential Inclusions

  • T. Donchev

    University of Architecture and Civil Engineering, Sofia, Bulgaria
  • Mikhail Kamenskii

    University of Voronezh, Russian Federation
  • Marc Quincampoix

    Université de Bretagne Occidentale, Brest, France
Averaging of Perturbed One Sided Lipschitz Differential Inclusions cover
Download PDF

Abstract

We consider one sided Lipschitz differential inclusions perturbed with multimap, satisfying compactness type conditions. The state space is Banach with uniformly convex dual. Averaging result on a finite interval is proved. The averaging of functional differential inclusions is also studied.

Cite this article

T. Donchev, Mikhail Kamenskii, Marc Quincampoix, Averaging of Perturbed One Sided Lipschitz Differential Inclusions. Z. Anal. Anwend. 23 (2004), no. 4, pp. 765–774

DOI 10.4171/ZAA/1221